# SDR SWIA202157779

- Difficulty date: February 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-469 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER CABIN SEAT RAIL ON RBL 9 HAS MULTIPLE SPOTS OF CORROSION, CHAFES, SCRATCHES AND/OR GOUGES BETWEEN APPROX. FS 394 AND APPROX. FS 469.     (C-CHECK RO 4/22/2021)    INSTALLED NEW SEAT RAIL AT RBL 9.0 FROM FS394.00-FS469.00 P/N SH670-32159-1 REF CRJ-700 AMM 53-00-49-400-801-A03
